# SDR SIMA20150525005

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,772 hours, 24,530 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HU3
- Part serial: 253318
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT RECEIVED AIRSPEED INTEG FLAG, FLAG WENT AWAY.  APPROX 25500 AIRSPEED DIFFERENCE BETWEEN PRIMARY STBY WAS LOOKING DIFFERENT BETWEEN BOTH THE PRIMARY WAS 30 KNTS  ALSO HAD ALTITUDE DIFFERENCE OF 300 FT BETWEEN PRIMARY ALTITUDE.  FOUND PITOT 2 DAMAGE.  R & R PITOT NR 2 IAW AMM 34-13-01.  PERFORMED ADC SYS IAW AMM 34-15-00 IS GOOD.  PERFORMED LEAKAGE TEST, PITOT & STATIC SYS NR 1 & 2, IS GOOD IAW AMM 34-13-00.  REFERENCE ETN-EM-34-002.  REINSTALLED SHIMS ON ORIGINAL POSITION WERE FOUND.  HEATING TEST IS GOOD IAW AMM 30-31-00.
